Do Statins Increase Cataracts?

November 21, 2014

From the journal JAMA Ophthalmology one year ago.  Cataracts are the main cause of low vision.  As the elderly population grows, the incidence of cataracts is likely to increase.  Investigators have previously hypothesized that statin anti-oxidant effects may slow the natural aging process of the lens.  The results revealed that the risk for cataract is increased among statin users as compared to nonusers.

Here is the link to the article:

Association of Statin Use With Cataracts:  A Propensity Score-Matched Analysis

God bless you and to your good health!

Joyce Gibb MS, CRNP

 

 

 

Contact Us

To place an order or ask a question: 800-609-6633

From Canada (or outside the US):
412-798-9800

To schedule an assessment:
888-865-9595

To phone the show:
M-F Radio show: 1-800-281-8255

Sat Radio show: 1-800-320-8255

Newsletter

Join our newsletter today and receive a 10% OFF coupon!